# SDR AALA202110298633

- Difficulty date: October 13, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 22,827 hours, 6,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 FLASHLIGHT ASSEMBLY BROKEN. REPLACED R4 FLASHLIGHT ASSEMBLY PER A321 AMM 25-65-00.
